MAUDE Adverse Event Report: AESCULAP AG ACTIV L REVISION DISTRACT.FORCEPS ANGLED; SPINE SURGERY

AESCULAP AG ACTIV L REVISION DISTRACT.FORCEPS ANGLED; SPINE SURGERY
Model Number FW965R
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to aesculap ag that an activ l revision distract.Forceps angled (part # fw965r) was used during a l4-5 anterior lumbar interbody fusion (alif) total disc replacement (tdr) procedure performed on an unknown date.According to the complainant, the prongs were bent during repositioning.The complaint device was returned to the manufacturer for evaluation.No patient complications were reported as a result of the event.A surgical delay of approximately ten (10) minutes was reported.The patient outcome was noted as being "great".The malfunction was filed under aag reference (b)(4).
 
Additional Manufacturer Narrative
Manufacturing site evaluation: investigation on-going.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted.
 
Additional Manufacturer Narrative
Additional information: b5: patient harm changed from unknown to significant surgery delay.Therefore no longer reportable.D9: device not returned to manufacturer.Based upon new information received, this event was re-evaluated and is considered no longer reportable - no malfunction or serious injury.
 
Event or Problem Description
Additional information: patient harm changed from unknown to significant surgery delay.Therefore no longer reportable.

Brand Name
ACTIV L REVISION DISTRACT.FORCEPS ANGLED
Common Device Name
SPINE SURGERY
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
Manufacturer (Section G)
AESCULAP AG
po box 40
tuttlingen, 78501
GM   78501
Manufacturer Contact
christian von der grün
po box 40
tuttlingen, 78501
GM   78501
MDR Report Key13535810
Report Number9610612-2022-00027
Device Sequence Number4039482
Product Code LXH
UDI-Device Identifier04038653431441
UDI-Public4038653431441
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P120024
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFW965R
Device Catalogue NumberFW965R
Was Device Available for Evaluation? No
Date Returned to Manufacturer02/01/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2022
Supplement Date Received by Manufacturer02/15/2022
Initial Report FDA Received Date02/15/2022
Supplement Report FDA Received Date03/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/29/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown